# SDR DALA2022011800327

- Difficulty date: January 15, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-211
- Aircraft serial: 367
- Aircraft time: 85,057 hours, 37,591 cycles
- Engine: Cfmint CFM565A1
- Engine time: 54,014 hours, 25,222 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Cracked
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHIP 3239 - HYD - DECLARED EMERGENCY INTO SAN DUE TO LOSS OF GREEN HYDRAULIC SYSTEM. PERFORMED MANUAL GEAR EXTENSION PER QRH. CORRECTIVE ACTION: FOUND #1 ENGINE EDP PRESSURE SWITCH LINE CRACKED. REPLACED LINE AND ENGINE DRIVEN PUMP. AIRCRAFT RETURNED TO SERVICE. (8224420)
